# SDR AALA201708109012

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 9,876 hours, 3,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Part number: H38419
- Condition: Broken
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING BOARDING, L3 DOOR ARMING LEVER FOUND BROKEN OFF. REPLACED ARMING LEVER (LATCH ASSEMBLY) ON 3L DOOR PER AMM 52-13-22.
